# SDR SWAA2023020182723

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED AFT FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT 2022-695457<[01] REPLACED ANGLE - CLIP LOCATED AFT FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV: -. PART NUMBER USED: 143A7502U55 PO:2022 200712REPLACED ANGLE - CLIP LOCATED AFT FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV: -. PART NUMBER USED: 143A7502U55 PO:2022 200712. LENGTH OF CRACK: 0.855? TOOL USED: CALIPER P/N:500-752-20 S/N:B2138259; DUE DATE: 22SEP23..REPLACED ANGLE - CLIP LOCATED AFT FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV: -. PART NUMBER USED: 143A7502U55 PO:2022 200712. LENGTH OF CRACK: 0.855? TOOL USED: CALIPER P/N:500-752-20 S/N:B2138259; DUE DATE: 22SEP23. SEE INDIVIDUAL SIGN OFFS BELOWREPLACED ANGLE - CLIP LOCATED AFT FACE BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 75 REV: -. PART NUMBER USED: 143A7502U55 PO:2022 200712. LENGTH OF CRACK: 0.855? TOOL USED: CALIPER P/N:500-752-20 S/N:B2138259; DUE DATE: 22SEP23. SEE INDIVIDUAL SIGN OFFS BELOW
